Fault-tolerant control for a class of nonlinear sampled-data systems via a Euler approximate observer

Full text for this resource is not available from the Research Repository.

Mao, Zehui, Bin, Jiang and Shi, Peng (2010) Fault-tolerant control for a class of nonlinear sampled-data systems via a Euler approximate observer. Automatica, 46 (11). pp. 1852-1859. ISSN 0005-1098

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7460
DOI https://doi.org/10.1016/j.automatica.2010.06.052
Official URL http://dx.doi.org/10.1016/j.automatica.2010.06.052
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID19958, fault-tolerant control, fault estimation, adaptive control, nonlinear sampled-data systems
Citations in Scopus 93 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login